I have been on birth control for two years. I have never taken the pill late or missed a pill. On April 4 my boyfriend and I had sex. I was on a antibiotic for two days and I know that can effect your birth control so just got nervous and took plan b about an hour after we had sex. I continued taking my pills like normal. A week later was my placebo week. I had a little light bleeding for a day and that was it. I took my next pack which is 21 days of active pills and then a week of placebo. I didn't really have a period in April so now that it's may I'm just wondering if I'll get it now? I know that plan b can throw off your cycle a little bit and with already being on birth control I have a little different of a cycle anyways. Any thoughts? I'm just paranoid now about everything.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Oct 2014 • 1 answer
Posted 3 Dec 2015 • 1 answer
Posted 25 Feb 2016 • 1 answer
Posted 12 Apr 2017 • 0 answers
Posted 27 May 2018 • 1 answer